# SDR CA960620014

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MODERATE CORROSION FOUND AT FLOOR BEAM STA 1681 4 INCHES + 8 INCHES + 4 INCHES LEFT OF CENTER OF BEAM ON FORWARD FACE OF UPPER FLANGE, 12 INCHES LEFT OF CENTER ON AFT UPPER FLANGE, 30 INCHES RIGHT OF CENTER ON LOWER FACE OF UPPER FLA NGE.  REPAIRED.
